# SDR IPXA09555688

- Difficulty date: April 12, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 ENGINE NR 2 NACELLE STRUT FAIRING LOWER WEB IS CHAFED I/B LOWER SURFACE AT PPS 262.  REMOVED DAMAGED AND FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 51-70-13-0G AND SRM 51-30-01-0G.
